# SDR DALA2018121707226

- Difficulty date: December 15, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 71,769 hours, 53,103 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA'S REPORT UNUSUAL ACRID SMELL THRU OUT CABIN. NO ABNORMAL INDICATIONS IN COCKPIT OR SMELL. FOLLOWED W.C. 2120-2367 REF FIG 6 AND FIG 7 - CHECKS GOOD - WORKING WC 7100-2619. DUCT BURN. C/W W/C 7100-2619. ALL CKS GOOD NO MORE SMELLS NOTED AT THE TIME. C/W NO GO ODI ATA 21-71. (LP4999450)
